# SDR KBM2004F00102

- Difficulty date: April 18, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- System (JASC): 2425 · AC Indicating System
- Part: Gauge
- Part number: 704A47270101
- Part serial: 645
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AMP METER DOES NOT MOVE TILL REACHES 65, THEN PEGS OUT TOO FAR RT SIDE THEN COMES BACK SLOWLY TO REGULAR VOLTAGE.  REMOVED AND REPLACED.
